Volume 2 (1994)

This volume is dedicated to Wilhelm Niethammer on the occasion of his 60th birthday.
Title page
Table of contents and abstracts
Pages i-vi; Full Text (PDF) [50 KB]
Page vi; Full Text (PDF) [3 KB]
An implicitly restarted Lanczos method for large symmetric eigenvalue problems
D. Calvetti, L. Reichel, and D. C. Sorensen
Pages 1-21; Abstract and links, Full Text (PDF) [270 KB]
Multigrid conformal mapping via the Szegö Kernel
Barry Lee and Manfred R. Trummer
Pages 22-43; Abstract and links, Full Text (PDF) [365 KB]
Displacement preconditioner for Toeplitz least squares iterations
Raymond H. Chan, James G. Nagy, and Robert J. Plemmons
Pages 44-56; Abstract and links, Full Text (PDF) [198 KB]
Minimization properties and short recurrences for Krylov subspace methods
Rüdiger Weiss
Pages 57-75; Abstract and links, Full Text (PDF) [251 KB]
Efficient iterative solution of linear systems from discretizing singular integral equations
Ke Chen
Pages 76-91; Abstract and links, Full Text (PDF) [222 KB]
Modified Specht's plate bending element and its convergence analysis
T. M. Shih and Junbin Gao
Pages 92-103; Abstract and links, Full Text (PDF) [172 KB]
Look-ahead Levinson- and Schur-type recurrences in the Padé table
Martin H. Gutknecht and Marlis Hochbruck
Pages 104-129; Abstract and links, Full Text (PDF) [311 KB]
The generalizations of Newton's interpolation formula due to Mühlbach and Andoyer
C. Brezinski
Pages 130-137; Abstract and links, Full Text (PDF) [147 KB]
On the periodic quotient singular value decomposition
J. J. Hench
Pages 138-153; Abstract and links, Full Text (PDF) [195 KB]
Fast iterative methods for solving Toeplitz-plus-Hankel least squares problems
Michael K. Ng
Pages 154-170; Abstract and links, Full Text (PDF) [232 KB]
Domain decomposition and multigrid algorithms for elliptic problems on unstructured meshes
Tony F. Chan and Barry F. Smith
Pages 171-182; Abstract and links, Full Text (PDF) [920 KB]
Convergence of infinite products of matrices and inner-outer iteration schemes
Rafael Bru, L. Elsner, and M. Neumann
Pages 183-193; Abstract and links, Full Text (PDF) [186 KB]
Reducibility and characterization of symplectic Runge-Kutta methods
Peter Görtz and Rudolf Scherer
Pages 194-204; Abstract and links, Full Text (PDF) [204 KB]